Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 231, NWS Jackson, MS

June 19, 2014Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2014, 3:24 PM CDT for Yazoo County, Mississippi. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 3:24 PM CDT (20:24 UTC)
Expired
Jun 19, 2014, 4:00 PM CDT
In force
36 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 60 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:43 PM CDTTSTM WND DMG2 Ene Tinsley, MSSEVERAL TREES DOWN ACROSS OLD HIGHWAY 49...ROSE HILL ROAD...AND ROBINDALE ROAD IN CENTRAL AND SE YAZOO COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WUUS54 KJAN 192024
SVRJAN
MSC163-192100-
/O.NEW.KJAN.SV.W.0231.140619T2024Z-140619T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 400 PM CDT

* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE
  YAZOO...AND MOVING NORTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TINSLEY AROUND 335 PM CDT.
  YAZOO CITY AROUND 355 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3292 9040 3288 9034 3271 9017 3267 9022
      3266 9028 3265 9029 3265 9030 3261 9034
      3261 9036 3279 9056
TIME...MOT...LOC 2024Z 137DEG 13KT 3275 9036

HAIL...0.75IN
WIND...60MPH

$$

JA
2 follow-up statements
119 
WWUS54 KJAN 192035
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT THU JUN 19 2014

MSC163-192100-
/O.CON.KJAN.SV.W.0231.000000T0000Z-140619T2100Z/
YAZOO MS-
335 PM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL YAZOO
COUNTY UNTIL 400 PM CDT...

AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE
YAZOO...AND MOVING NORTHWEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
YAZOO CITY AND TINSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3292 9040 3288 9034 3271 9017 3267 9022
      3266 9028 3265 9029 3265 9030 3261 9034
      3261 9036 3279 9056
TIME...MOT...LOC 2034Z 137DEG 09KT 3275 9039

HAIL...0.75IN
WIND...60MPH

$$

JA
905 
WWUS54 KJAN 192057
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT THU JUN 19 2014

MSC163-192107-
/O.EXP.KJAN.SV.W.0231.000000T0000Z-140619T2100Z/
YAZOO MS-
357 PM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY WILL
EXPIRE AT 400 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3292 9040 3288 9034 3271 9017 3267 9022
      3266 9028 3265 9029 3265 9030 3261 9034
      3261 9036 3279 9056
TIME...MOT...LOC 2057Z 137DEG 9KT 3279 9044

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:33 AM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jun 19, 10:33 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1033 AM CDT THU JUN 19 2014

.SHORT TERM...YPICAL MID JUNE DAY ON TAP WITH ISO TYPE SHRA/TSRA
DEVELOPING LATER THIS AFTERNOON AS TEMPS REACH THE 90-94 RANGE.
GOING FORECAST IS ON TRACK...NO ADJUSTMENTS NEEDED. AS FOR WHAT TO
EXPECT WITH THE LATER ISO ACTIVITY...MORNING RAOB ANALYSIS SHOWS THE
ENVIRONMENT TO SUPPORT SBCAPE OF 2500-3000 J/KG ONCE THE LOWER 90S
ARE REACHED WITH 68-69 SFC DEWPTS. OVERALL...THAT IS A TYPICAL SORT
OF INSTABILITY RANGE THAT IS MET THIS TIME OF YEAR. WHAT IS MORE
ABNORMAL IS THE LOW LEVEL (0-3KM) LAPSE RATES AND THE DCAPE. DUE TO
SOME MID LEVEL DRY AIR...DCAPE VALUES LOOK TO RANGE BETWEEN
1100-1300 J/KG. ADDITIONALLY...WITH SFC TEMPS 92-93...LL LAPSE RATES
LOOK TO PEAK BETWEEN 8.9 AND 9.1 C/KM. THESE TWO ELEMENTS ARE A BIT
CONCERNING WITH REGARD TO THE POTENTIAL FOR SOME STRONG GUSTY WINDS
REACHING THE SFC WITH ANY STORM...EVEN WHEN THE CORE OF THE STORM
MAY NOT BE OVERLY IMPRESSIVE. SO...MY EXPECTATIONS ARE THAT A FEW
STORMS COULD BE ON THE STRONG SIDE WITH GUSTY WINDS OF 30-50 MPH.
MAIN TIMING FOR ANY OF THIS ISO ACTIVITY LOOKS TO BE BETWEEN 1-6 PM.
/CME/

&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH 12Z FRIDAY AT TAF
SITES. POSSIBLE EXCEPTIONS INCLUDE A BRIEF WINDOW OF MVFR (BKN
CEILINGS) THIS MID MORNING AS CU FIELD DEVELOPS ALONG WITH A SMALL
CHANCE OF STORMS THIS AFTERNOON AND A FEW HOURS OF MVFR FOG AT KMEI
AND KHBG TONIGHT. /SW/

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT THU JUN 19 2014/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...RATHER SUBTLE LOW LEVEL
CONVERGENCE/UPPER LEVEL DIVERGENCE COUPLET OVER WESTERN AL AND FAR
EASTERN MS BROUGHT A SURPRISING AMOUNT OF SHOWER AND STORM ACTIVITY
TO MY FAR EASTERN ZONES YESTERDAY AFTERNOON. WHILE RIDGING ALOFT
SHOULD STRENGTHEN IN OUR VICINITY TODAY...AN EVEN WEAKER VERSION OF
THIS CONVERGENCE/DIVERGENCE COUPLET SHOULD SET UP IN THE HEART OF
THE REGION TODAY. THE RESULT OF COMPETING INFLUENCES SHOULD BE THE
DEVELOPMENT OF ISOLATED SHOWERS AFTERNOON AND SHOWERS ACROSS THE
FORECAST AREA (ALTHOUGH LIKELY MOST FOCUSED IN NORTH CENTRAL
PORTIONS OF THE REGION). PULSE-TYPE CONVECTION MAY PRODUCE A BIT OF
GUSTY WIND DUE TO WET MICROBURST PROCESSES...BUT AT THIS POINT
INGREDIENTS FOR SEVERE WEATHER APPEAR LACKING.
OTHERWISE...TEMPERATURES WILL BE SEASONABLY HOT AND PROBABLY PEAK A
DEGREE (OR PERHAPS TWO) MORE THAN WAS THE CASE YESTERDAY IN MOST
SPOTS. HEAT INDEX VALUES COULD PEAK AROUND 100 DEGREES BRIEFLY IN
SOME LOCALES. EXPECT LATE AFTERNOON ISOLATED STORMS TO DIMINISH BY 9
OR 10 PM WITH LOWS IN 68 TO 73 RANGE BY DAWN FRIDAY.

FRIDAY HOLDS POTENTIAL TO BE ANOTHER DEGREE HOTTER THAN THURSDAY IN
MANY CASES AS THE UPPER RIDGE CENTER FOCUSED EVEN FURTHER WEST WILL
PROMOTE HOT LOW TO MID LEVEL WESTERLY FLOW VECTORS. THE DIRTY
NORTHEAST PERIPHERY OF THE RIDGE CENTER WILL BE DROPPING INTO
NORTHERN AND NORTHEASTERN ZONES OF OUR REGION AS THE DAY
PROGRESSES...INCREASING POTENTIAL A BIT IN THESE AREAS OF
THUNDERSTORMS...ESPECIALLY LATE IN THE DAY AND INTO FRIDAY NIGHT.
ELSEWHERE AFTERNOON SHOWERS AND THUNDERSTORM ACTIVITY SHOULD BE
ISOLATED AT BEST WITH HEAT THE LARGER STORY. MICROBURST PROCESSES
MAY RESULT IN SOME BRIEFLY STRONG WIND GUSTS WITH ANY STORMS FRIDAY
AFTERNOON INTO AT LEAST FRIDAY EVENING...BUT FOR NOW NO MENTION IN
THE HWO IS DEEMED NECESSARY. /BB/

LONG TERM...MODELS IN QUITE GOOD AGREEMENT ON A WEEKEND FORECAST
THAT LOOKS TO BE INFLUENCED PRIMARILY BY A SURFACE BOUNDARY WHICH
SAGS DOWN INTO THE MID-SOUTH AND TN VALLEY REGIONS. LOW LEVEL
THERMAL AXIS SETS UP ACROSS REGION AHEAD OF THIS BOUNDARY...AND
COMBINED WITH LOW LEVEL MOISTURE POOLING SHOULD RESULT IN ENHANCED
INSTABILITY ESPECIALLY IN NORTHERN SECTIONS. MID/UPPER LEVEL FLOW
BECOMES MORE W/NW AS TROUGHS DIG ALONG BOTH THE WEST AND NORTHEAST
COASTS...OPENING REGION UP TO IMPACTS FROM IMPULSES MOVING E/SE IN
THIS FLOW. ALL OF THIS SHOULD RESULT IN SOME INCREASED RISK FOR
SHRA/TSRA ACTIVITY WITH HIGHEST POPS IN NORTHERN SECTIONS. WILL NOT
COMPLETELY LIMIT POPS TO AFTERNOON/EVENING DIURNAL PEAK GIVEN THAT
NW FLOW PATTERN COULD ALLOW FOR SOME NOCTURNAL MCS IMPACTS.
PARAMETERS SUGGEST AT LEAST SOME RISK FOR WET MICROBURST ACTIVITY
GIVEN VERTICAL TOTALS IN THE 26-28 DEGREE RANGE...MLCAPE VALUES
~3000 J/KG AT PEAK HEATING...AND W/NW MID LEVEL FLOW WHICH TENDS TO
BE MORE FAVORABLE FOR SUCH ACTIVITY. THIS WILL NEED TO BE MONITORED
IN LATER FORECASTS.

MODEL DIFFERENCES INCREASE SOMEWHAT IN THE EARLY TO MIDDLE PART OF
NEXT WEEK. GFS IS MORE AGGRESSIVE IN DIGGING A STRONG MID/UPPER
LEVEL TROUGH INTO THE GREAT LAKES REGION WITH AN AXIS OF TROUGHING
EXTENDING SW TOWARD NW GULF COAST. ECMWF IS LESS AGGRESSIVE WITH
THIS FEATURE AND SHOWS SUBTROPICAL RIDGE CENTERED OVER FL/GULF OF
MEXICO AS MORE OF THE DOMINANT FEATURE. EITHER SOLUTION SUGGESTS AT
LEAST SOME DIURNAL CONVECTIVE RISK...BUT GFS IS MORE ACTIVE WITH
ANOTHER SURFACE BOUNDARY SAGGING INTO THE REGION. GEFS/UKMET/
CANADIAN GENERALLY SUPPORT THE GFS SOLUTION AND HAVE LEANED LONGER
TERM FORECAST IN THAT DIRECTION. THIS RESULTS IN CONTINUED CHANCE
CATEGORY POPS AND SLIGHTLY COOLER TEMPS THROUGH MIDWEEK. DECENT
LAPSE RATES...INSTABILITY AND WEAK NW FLOW ALOFT SHOULD CONTINUE TO
SUPPORT AT LEAST A NOMINAL RISK OF STRONGER STORMS WITH MICROBURST
POTENTIAL THROUGH THIS PERIOD. /AEG/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       93  70  94  71 /  16  14  17  15
MERIDIAN      94  67  95  69 /  13  12  19  19
VICKSBURG     92  69  93  69 /  16  14  12  12
HATTIESBURG   94  70  95  71 /  15  14  20  19
NATCHEZ       91  70  92  70 /  14  13  12  13
GREENVILLE    94  72  95  73 /  15  14  20  18
GREENWOOD     93  70  94  72 /  19  14  21  21

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/SW/BB/AEG/
Hazardous weather outlook, Jun 19, 2:06 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT THU JUN 19 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
206 PM CDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

2

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 19, 2:57 PM CDT, 27 minutes before
MSZ036-042-192030-
HOLMES MS-YAZOO MS-
257 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTHEAST OF MIDWAY AT 258 PM CDT...MOVING NORTH AT 5
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN YAZOO AND SOUTH CENTRAL HOLMES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3309 9030 3309 9001 3284 9005 3284 9026
TIME...MOT...LOC 1958Z 180DEG 3KT 3293 9015

JA
Special weather statement, Jun 19, 3:01 PM CDT, 23 minutes before
MSZ042-043-192030-
MADISON MS-YAZOO MS-
301 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF LITTLE YAZOO AT 302 PM CDT...MOVING
NORTHWEST AT 15 MPH.

PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3265 9058 3282 9040 3266 9022 3254 9038
TIME...MOT...LOC 2002Z 137DEG 13KT 3267 9038

JA
Special weather statement, Jun 19, 3:12 PM CDT, 12 minutes before
MSZ042-043-192040-
MADISON MS-YAZOO MS-
312 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER MYRLEVILLE AND LITTLE YAZOO
AT 312 PM CDT...MOVING NORTHWEST AT 15 MPH.

PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3280 9060 3295 9040 3271 9017 3259 9033
TIME...MOT...LOC 2012Z 137DEG 13KT 3271 9032

JA
Special weather statement, Jun 19, 3:22 PM CDT, 2 minutes before
MSZ028>030-032-033-192120-
WEBSTER MS-OKTIBBEHA MS-MONTGOMERY MS-CLAY MS-CHOCTAW MS-
322 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF SHERWOOD AT 322
PM CDT...MOVING NORTH AT 5 MPH.

PEOPLE IN NORTHEASTERN CHOCTAW...WEST CENTRAL CLAY...EXTREME EAST
CENTRAL MONTGOMERY...NORTHWESTERN OKTIBBEHA AND WEBSTER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3341 8900 3347 8949 3373 8930 3373 8920
      3375 8919 3374 8905 3376 8903 3376 8902
      3376 8894
TIME...MOT...LOC 2022Z 188DEG 3KT 3351 8910

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:57 PM CDTSpecial Weather StatementJANHolmes33 min
Jun 19, 3:01 PM CDTSpecial Weather StatementJANYazoo29 min
Jun 19, 3:12 PM CDTSpecial Weather StatementJANYazoo28 min
Jun 19, 3:22 PM CDTSpecial Weather StatementJANWebster58 min
Jun 19, 4:12 PM CDTSpecial Weather StatementJANHumphreys28 min
Jun 19, 5:39 PM CDTSpecial Weather StatementJANScott31 min
Jun 19, 5:42 PM CDTSevere Thunderstorm WarningJANScott48 min
Jun 19, 5:54 PM CDTSpecial Weather StatementJANMontgomery31 min
Jun 19, 6:02 PM CDTSpecial Weather StatementJANAttala33 min
Jun 19, 6:16 PM CDTSpecial Weather StatementJANNewton29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.